# SDR SWAA020621

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 60,527 hours, 65,539 cycles
- Engine: Ge CFM56*
- Engine time: 54,684 hours, 58,848 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 33600011
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DECLARED EMERGENCY, IN FLT ENGINE SHUTDOWN, NR 1 ENGINE FIRE WARNING ILLUMINATED DURING DESCENT.  DISCHARGED BOTH FIRE BOTTLES, LIGHT WENT OUT.  BELL AND LIGHT REMAINED INTERMITTENT.  REMOVED AND REPLACED BOTH NR 1 FIRE DETECTION LOOPS AND BOTH FIRE BOTTLES PER MM.
